# SDR FDEA201004211270

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 620 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOORWAY FRAME, BS 620, STR 23R, WEB CRACKED.  REMOVED BS 620 WEB FROM STRINGER 15 - 28 RT IAW DWG 65-56101. FABRICATED NEW BS 620 WEB FROM STRINGER 15 -28 RT USING 7075 - T6, .071", DIMENSIONS 139.35" X   26" IAW DWG 65-56101 REV F. INSTALLED NEW BS 620 WEB FROM STRINGER 15-28 RT IAW DWG 65-56101 REV F AND SRM, REV 102, 51-30-2.
